advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Leicester, England:

I am a 51 year old female who has had type 2 diabetes for two years, and is treated with an oral hypoglycemic agent. Last month, my doctor told me that my blood pressure was up slightly and gave me a diet to lower my cholesterol. I also take anti-depressants and hormones. I get dizzy when out, especially in crowds, and find balance a difficulty. I sometimes stumble and nearly walk into people. My life is full of stress which is caused by factors beyond my control, and I am constantly tired. I'm fed up with it. What should I do next?

Answer:

I don't think diabetes is your actually first priority, even though blood pressure and cholesterol must be kept under strict control for sure. Type 2 diabetes brings an extra cardiovascular risk to patients, and blood pressure and cholesterol amplify that risk much further. However, when you describe your feelings while out in the street, a psychiatric consultation is my only thought as the 'next' step towards feeling better. Ask your doctor for further help.

MS

DTQ-20010409181806
Original posting 19 Apr 2001
Posted to Complications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.